Last week went very well. I took my last pill on Friday night, which means that today is the last day that the Zoloft will be in my system. Even though I am through taking it now, that doesn’t mean that the effects of it will be completely over. I was on it for three long years and it’s going to take a bit of time for my brain to recover and get used to being fully functional on its own again. I’m still feeling woozy, I’m very emotional, and I’ve had several headaches. I’m doing the only thing I can do right now… Taking it one day at a time.
Unfortunately I’ve had emotional outburst for reasons that most people probably wouldn’t bat an eye at. If you’ve had to witness any of these or been the brunt of one of them, I’m sorry. There’s not a lot I can do about them. I’m doing the best that I can. And that folks is all that anyone can do.
“I do the very best I know how – the very best I can; and I mean to keep doing so until the end.” –Abraham Lincoln